# SDR SWAA030083

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 40,054 hours, 39,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 EA CRACKS AT FUSELAGE SKIN, BS 899, STRINGER 25L AND BS 765, STRINGER 23L.  REPAIRED SKIN PER SRM.
